Alert archive / Indiana / Freeze Warnings in 2018
Freeze Warning 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 20, 2018, 3:50 AM EDT for 12 counties in Indiana. It took effect at Oct 21, 2018, 3:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 3:50 AM EDT (07:50 UTC)
- In effect from
- Oct 21, 2018, 3:00 AM EDT
- Expired
- Oct 21, 2018, 10:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232 WWUS73 KIND 200750 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 350 AM EDT Sat Oct 20 2018 INZ060>065-067>072-201600- /O.NEW.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 350 AM EDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... The National Weather Service in Indianapolis has issued a Freeze Warning, which is in effect from 3 AM to 10 AM EDT Sunday. * TEMPERATURE...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Ryan
7 follow-up statements
795 WWUS73 KIND 201406 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1006 AM EDT Sat Oct 20 2018 INZ060>065-067>072-202215- /O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 1006 AM EDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... * TEMPERATURE...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
335 WWUS73 KIND 201449 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1049 AM EDT Sat Oct 20 2018 INZ060>065-067>072-202300- /O.NEW.KIND.WI.Y.0001.181020T1800Z-181021T0200Z/ /O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 1049 AM EDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... The National Weather Service in Indianapolis has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 10 PM EDT this evening. * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts around 45 mph are possible. * Temperature...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Winds will blow around unsecured objects. Driving could become difficult for some vehicles. Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ INZ021-028>031-035>049-051>057-202300- /O.NEW.KIND.WI.Y.0001.181020T1800Z-181021T0200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 1049 AM EDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... The National Weather Service in Indianapolis has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 10 PM EDT this evening. * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts around 45 mph are possible. * IMPACTS...Winds will blow around unsecured objects. Driving could become difficult for some vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
760 WWUS73 KIND 201959 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 359 PM EDT Sat Oct 20 2018 INZ060>065-067>072-210400- /O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ /O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 359 PM EDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts around 45 mph are possible. * Temperature...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Winds will blow around unsecured objects. Driving could become difficult for some vehicles. Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ INZ021-028>031-035>049-051>057-210200- /O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 359 PM EDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts around 45 mph are possible. * IMPACTS...Winds will blow around unsecured objects. Driving could become difficult for some vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
400 WWUS73 KIND 202110 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 510 PM EDT Sat Oct 20 2018 INZ060>065-067>072-210515- /O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ /O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 510 PM EDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts around 45 to 55 mph are possible. * Temperature...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Winds will blow around unsecured objects and cause some tree damage which may lead to power outages. Driving could become difficult for some vehicles. Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ INZ021-028>031-035>049-051>057-210200- /O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 510 PM EDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * TIMING...Strongest winds will be this afternoon and evening. * WINDS...Wind gusts of 45 to 55 mph are expected, with isolated higher gusts possible. * IMPACTS...Winds will blow around unsecured objects and cause some tree damage which may lead to power outages. Driving could become difficult for some vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
738 WWUS73 KIND 210156 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 956 PM EDT Sat Oct 20 2018 INZ060>065-067>072-211000- /O.EXP.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ /O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 956 PM EDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... * Temperature...Low temperatures will fall into the upper 20s and lower 30s early Sunday morning. * IMPACTS...Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ021-028>031-035>049-051>057-210300- /O.EXP.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 956 PM EDT Sat Oct 20 2018 ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Wind gusts have dropped below advisory criteria after sunset. $$
961 WWUS73 KIND 210739 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 339 AM EDT Sun Oct 21 2018 INZ060>065-067>072-211400- /O.CON.KIND.FZ.W.0007.000000T0000Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 339 AM EDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * Temperature...Low temperatures will fall into the upper 20s and lower 30s early this morning. * IMPACTS...Unprotected plants that are sensitive to freezing temperatures will be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Ryan
449 WWUS73 KIND 211357 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 957 AM EDT Sun Oct 21 2018 INZ060>065-067>072-211500- /O.EXP.KIND.FZ.W.0007.000000T0000Z-181021T1400Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 957 AM EDT Sun Oct 21 2018 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures will continue to warm quickly this morning. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:34 AM EDT, 16 minutes earlier.
Area forecast discussion, Oct 20, 3:34 AM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 334 AM EDT Sat Oct 20 2018 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 334 AM EDT Sat Oct 20 2018 A strong upper level disturbance and surface front will bring unsettled and at times windy weather to central Indiana this afternoon and evening. High pressure will then build in with dry and cool weather for much of the upcoming week. Rain chances will return by late week as an upper level disturbance tracks across the Ohio Valley. && .NEAR TERM /Today/... Issued at 334 AM EDT Sat Oct 20 2018 Clearing skies slowly expanding south into the northern forecast area early this morning. Much of the rest of central Indiana remains under low stratus with moisture trapped beneath a shallow inversion. 07Z temperatures remained largely in the upper 40s and lower 50s. Interesting day setting up that will become more unsettled this afternoon as a vigorous upper level wave dives through the Great Lakes with a secondary surface front. Expect increasingly windy...raw and showery conditions as a result this afternoon and into the evening. The low clouds will continue to shift southeast this morning as drier air and deeper subsidence eventually overwhelms the shallow inversion in the near surface layer. This will result in a relatively pleasant start to the day for most with sunshine and light winds for much of the morning. The focus will shift to the upper wave diving out of the Canadian prairies later this morning and pinwheeling through the Great Lakes later today. Stronger winds through the boundary layer will accompany the wave aloft and overspread the forecast area from the northwest by early afternoon. The surface front will drop through the area between 18 and 21Z with cold advection commencing immediately behind the front. The cold advection will combine with dry adiabatic flow up through about 750mb to start pulling the stronger boundary level flow to the surface through the afternoon with peak gusts increasing to 40-45 mph across much of the region. These values fall just shy of wind advisory criteria and considering that the strongest gusts will likely be confined to a narrow time window and within scattered convection during the late afternoon...will continue with an SPS for the gusts. Weak instability and steep lapse rates will produce a low level environment conducive for scattered convection to develop and spread southeast with the upper wave after 18Z. Expect convection to be focused over the northeast half of the forecast area most predominantly this afternoon in closer proximity to the strongest forcing aloft associated with the upper wave. Low freezing and wet bulb zero levels beginning between 3-4kft and dropping thereafter support a potential for small hail and/or graupel to accompany any stronger convective cell later this afternoon. Will continue with no mention of thunder as overall instability levels look too weak to support. As mentioned above...not out of the question to see a few higher gusts within stronger convection as well considering strength of winds in the 925-850mb layer. Finally as we get into late day and the airmass cools...may begin to see a few snowflakes mix in with rain over northeast counties. Temps...highs will come by midday with temps falling this afternoon once cold advection commences. Overall trended towards the warmer MAV guidance as highs should make it into the mid and upper 50s most areas. Temperatures will fall back into the 40s by sunset. && .SHORT TERM /Tonight through Monday Night/... Issued at 334 AM EDT Sat Oct 20 2018 Forecast challenges focus on any lingering precipitation this evening as the upper wave quickly departs...followed by the potential for freezing temperatures within areas where the growing season continues over southern counties Sunday morning. Precipitation will focus over the far northeast counties before ending this evening as the upper wave quickly moves away to the east. Critical thicknesses likely drop low enough for a few snowflakes to mix in with the rain...especially as a lake effect fetch briefly establishes for a few hours before winds back later tonight. Gustier winds will linger this evening then relax overnight as the upper wave departs and the surface pressure gradient relaxes. Skies will clear overnight as high pressure builds into the mid Mississippi Valley. The remainder of the short term will be quiet as the surface high drifts across the Ohio and Tennessee Valleys and eventually into the southeast states by Monday. Northwest flow will remain in the upper levels with the trough parked over the Great Lakes amplifying late in the period courtesy of another piece of energy aloft dropping out of Canada. This feature may spread some higher clouds into the region from the north Monday and Monday night...otherwise expect mainly clear skies from late Saturday night through the end of the period. While frost accrual will be minimized Sunday morning with 5-10mph winds lingering...expected temperatures falling into the upper 20s and lower 30s will warrant introducing a freeze warning over the southern two rows of counties where the growing season continues. If these temperatures are realized...likely to see a merciful end to the fall frost/freeze headline season over south central Indiana. Temps...lows continue to trend colder for Saturday night and with clearing expected across most of the area by the predawn hours...upper 20s and lower 30s seem reasonable. Winds however will likely keep temps from fully bottoming out. Generally utilized a model blend through the rest of the short term supported by low level thermals. After a cool day Sunday in the upper 40s and lower 50s...return flow on the back side of the high will bring temps up close to ten degrees on Monday. && .LONG TERM (Monday Night Through Friday)... Issued at 239 PM EDT Fri Oct 19 2018 Models are close enough that the model blend initialization was accepted for most items. The long term period will start out quiet with a dry atmosphere in place, but an approaching upper trough could bring some rain to parts of the area on Thursday and Friday. However, the models differ on timing of rain and how widespread it will be. Thus, confidence is low and accepted the initalization's low PoPs for Thursday afternoon into Friday. Below normal temperatures will continue with air flowing in from Canada for much of the period. && .AVIATION /Discussion for 200600z TAF issuance/... Issued at 1147 PM EDT Fri Oct 19 2018 KLAF has returned to VFR and will likely stay there based on upstream obs and SREF output. The other sites will start out IFR or lower with low ceilings over the sites and some patchy drizzle around. Short range guidance indicates some lower visibilities could develop over KBMG after around 8-9z and last for a few hours, possibly due to drizzle. With this showing up in some MOS as well as SREFs went ahead and included it. Ceilings will then rise at all the sites from northwest to southeast, with KHUF going to VFR by around 9z, KIND 10z, and KBMG 11z. Could see some showers Saturday afternoon as well, especially at KLAF and possibly KIND. Wind gusts will pick up after around 15-17z at 25 to 30 kts and increase to 30 to 35 kts during the late afternoon, veering from westerly in the morning to northwesterly by the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Ryan NEAR TERM...Ryan SHORT TERM...Ryan LONG TERM...50 AVIATION...CP
Hazardous weather outlook, Oct 19, 4:08 PM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 408 PM EDT Fri Oct 19 2018 INZ021-028>031-035>049-051>057-060>065-067>072-202015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 408 PM EDT Fri Oct 19 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No hazardous weather is expected at this time. Discussion: Rain showers and drizzle can be expected, particularly this evening, as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: Wind gusts of around 40 mph are likely Saturday afternoon Scattered showers will impact the northeast half to two thirds of central Indiana during the afternoon and evening. Discussion: A strong upper level disturbance will sweep through the region Saturday afternoon and evening, bringing scattered showers and windy conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:49 AM EDT | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 11 hr |
Nearby
Freeze Warnings in Indiana, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.